# SDR SWAA2024030657705

- Difficulty date: March 1, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE SKIRT TOUCHES THE SCUFFPLATE WHEN OPENING AND ENGAGES WITH SCUFFPLATE WHEN CLOSING THE DOOR<[01] REPOSITION L-2 DOOR ESCAPE SLIDE SKIRT AS PEF WORK INSTRUCTION 725-61-06;[02] VERIFEID STEP #1
